首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Homotopy perturbation method for special nonlinear partial differential equations
  • 本地全文:下载
  • 作者:A. Roozi ; A. Roozi ; E. Alibeiki
  • 期刊名称:Journal of King Saud University - Science
  • 印刷版ISSN:1018-3647
  • 出版年度:2011
  • 卷号:23
  • 期号:1
  • 页码:99-103
  • DOI:10.1016/j.jksus.2010.06.014
  • 语种:English
  • 出版社:Elsevier
  • 摘要:Abstract In this article, homotopy perturbation method is applied to solve nonlinear parabolic–hyperbolic partial differential equations. Examples of one-dimensional and two-dimensional are presented to show the ability of the method for such equations.
  • 关键词:Homotopy perturbation method; Special nonlinear partial differential equations;
国家哲学社会科学文献中心版权所有